RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Urbanovich, D E

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:89
Abstract pages:472
Full texts:220
References:50
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person30901
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:urbanovich.d-e

Publications in Math-Net.Ru
2008
1. D. E. Urbanovich, “Optimization and control in some ecologo-economic models”, Avtomat. i Telemekh., 2008, 3,  172–177  mathnet  mathscinet  zmath; Autom. Remote Control, 69:3 (2008), 508–513  isi  scopus
2004
2. V. A. Baturin, A. A. Lempert, D. E. Urbanovich, “Program system for parametric identification of dynamic models”, Matem. Mod., 16:6 (2004),  110–113  mathnet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020